Least zero of a cubic form

T.D. Browning, R. Dietmann, P. Elliott, Mathematische Annalen 352 (2011) 745–778.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Abstract
An effective search bound is established for the least non-trivial integer zero of an arbitrary cubic form C ε ℤ[X 1,...,X n], provided that n ≥ 17.
Publishing Year
Date Published
2011-03-06
Journal Title
Mathematische Annalen
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
352
Issue
3
Page
745 - 778
IST-REx-ID

Cite this

Browning TD, Dietmann R, Elliott P. Least zero of a cubic form. Mathematische Annalen. 2011;352(3):745-778. doi:10.1007/s00208-011-0651-6
Browning, T. D., Dietmann, R., & Elliott, P. (2011). Least zero of a cubic form. Mathematische Annalen, 352(3), 745–778. https://doi.org/10.1007/s00208-011-0651-6
Browning, Timothy D, Rainer Dietmann, and Peter Elliott. “Least Zero of a Cubic Form.” Mathematische Annalen 352, no. 3 (2011): 745–78. https://doi.org/10.1007/s00208-011-0651-6.
T. D. Browning, R. Dietmann, and P. Elliott, “Least zero of a cubic form,” Mathematische Annalen, vol. 352, no. 3, pp. 745–778, 2011.
Browning TD, Dietmann R, Elliott P. 2011. Least zero of a cubic form. Mathematische Annalen. 352(3), 745–778.
Browning, Timothy D., et al. “Least Zero of a Cubic Form.” Mathematische Annalen, vol. 352, no. 3, Springer, 2011, pp. 745–78, doi:10.1007/s00208-011-0651-6.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar